# SDR 99UAL900175

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389UA
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Engine
- Component: 89931507
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF OF 100 KNOTS DUE TO A FALSE ENGINE FIRE WARNING INDICATION. *S/D* REPLACED ENGINE AND APU FIRE DETECTION ACCESSORY UNIT (M279).  OPS CHECK OK.
